BibTeX record journals/mp/DingFZ08

download as .bib file

@article{DBLP:journals/mp/DingFZ08,
  author    = {Guoli Ding and
               Li Feng and
               Wenan Zang},
  title     = {The complexity of recognizing linear systems with certain integrality
               properties},
  journal   = {Math. Program.},
  volume    = {114},
  number    = {2},
  pages     = {321--334},
  year      = {2008},
  url       = {https://doi.org/10.1007/s10107-007-0103-y},
  doi       = {10.1007/s10107-007-0103-y},
  timestamp = {Tue, 12 Jun 2018 13:10:53 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mp/DingFZ08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics